Alert archive / Nebraska / Wind Advisories in 2007
Wind Advisory 11, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 21, 2007, 3:46 AM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 21, 2007, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2007, 3:46 AM CDT (08:46 UTC)
- In effect from
- Apr 21, 2007, 12:00 PM CDT
- Expired
- Apr 21, 2007, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 333 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 1187 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 210846 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 346 AM CDT SAT APR 21 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 211700- /O.NEW.KGID.WI.Y.0011.070421T1700Z-070422T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 346 AM CDT SAT APR 21 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. SOUTH WINDS WILL INCREASE TO AROUND 30 MPH THIS AFTERNOON...WITH GUSTS UP TO 45 MPH. THE WINDS ARE EXPECTED TO SLOWLY WEAKEN EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS73 KGID 211557 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1057 AM CDT SAT APR 21 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 220000- /O.CON.KGID.WI.Y.0011.070421T1700Z-070422T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1057 AM CDT SAT APR 21 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. SOUTH WINDS WILL AVERAGE 30 MPH AND GUST TO 45 MPH. THE WINDS ARE EXPECTED TO SLOWLY WEAKEN EARLY THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. OUTDOOR OBJECTS SHOULD BE SECURED SO THAT THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. $$
000 WWUS73 KGID 212335 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 635 PM CDT SAT APR 21 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 220045- /O.EXP.KGID.WI.Y.0011.000000T0000Z-070422T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 635 PM CDT SAT APR 21 2007 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. SOUTH WINDS WILL REMAIN STRONG THIS EVENING AT 20 TO 30 MPH...BUT THE WINDS WILL BE BELOW WIND ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 21, 3:29 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 21, 3:29 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 AM CDT SAT APR 21 2007
.DISCUSSION...MAIN ISSUES TO DEAL WITH OVER THE NEXT COUPLE OF DAYS
WILL BE CHANCES OF THUNDERSTORMS.
CONVECTION WHICH DEVELOPED YESTERDAY EVENING HAS PUSHED INTO NORTH
CENTRAL AND NORTHEAST NEBRASKA. THIS FIRED NORTH OF A WARM FRONT IN
AN AREA OF GOOD H85 WARM AIR ADVECTION/THETA-E ADVECTION. THIS
SHOULD CONTINUE TO MOVE NORTH OF THE AREA...AND HAVE GONE WITH A
DRY FORECAST THIS MORNING.
ATTENTION SHIFTS TO THE HIGH PLAINS THIS AFTERNOON AS A LARGE
UPPER LEVEL STORM SYSTEM APPROACHES THE REGION. IT APPEARS THAT
STORMS WILL INITIALLY FIRE ACROSS WESTERN KANSAS ALONG THE
DRYLINE...WITH STORMS ALSO POSSIBLE ACROSS NORTHWEST NEBRASKA
NEAR AN APPROACHING COLD FRONT. THESE STORMS WILL THEN GRADUALLY
MOVE EAST DURING THE EVENING INTO THE OVERNIGHT HOURS. GENERALLY
THINK THE MAIN SEVERE THREAT WILL BE FROM DAMAGING WINDS AND LARGE
HAIL AS THE STORMS MOVE OUT OF THE HIGH PLAINS AND LINE UP ALONG
THE LOW LEVEL FORCING. HEAVY RAINFALL IS ALSO A GOOD POSSIBILITY
WITH TRAINING ECHOES LIKELY...AND HAVE CONTINUED TO MENTION HEAVY
RAINFALL IN THE GRIDS FOR TONIGHT. THERE IS SOME ISOLATED/NUISANCE
FLOODING POTENTIAL...BUT FLASH FLOOD GUIDANCE VALUES ARE HIGH
ENOUGH THAT A FLASH FLOOD OR FLOOD WATCH DOES NOT SEEM PRUDENT AT
THE MOMENT.
THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AS
THE UPPER LEVEL SYSTEM CONTINUES TO LIFT ACROSS THE CENTRAL PLAINS.
THE 00Z NAM/GFS AND UKMET ALL SUPPORT GRADUALLY ENDING THE RAIN
CHANCES FROM SOUTHWEST TO NORTHEAST THROUGH THE DAY ON SUNDAY...WITH
A DRY FORECAST AGAIN EXPECTED FOR SUNDAY NIGHT.
OUTSIDE OF THE CHANCES FOR THUNDERSTORMS...ANOTHER ISSUE TO DEAL
WITH IS WINDS TODAY. A TIGHT SURFACE PRESSURE GRADIENT WILL BE IN
PLACE ACROSS THE FORECAST AREA TODAY...AND GFS NUMERICAL GUIDANCE
SUGGESTS THAT THE ENTIRE FORECAST AREA WILL REACH ADVISORY LEVEL
WIND SPEEDS DURING THE AFTERNOON. MOMENTUM TRANSFER FROM BUFKIT
ALSO SHOWS THE POTENTIAL FOR WIND GUSTS OF 40-45 KTS WHEN LOOKING
AT BOTH NAM AND GFS BUFR SOUNDINGS. AFTER COORDINATION WITH
SURROUNDING OFFICES...HAVE DECIDED TO ISSUE A WIND ADVISORY FOR
THIS AFTERNOON. THERE IS SOME CONCERN THAT CLOUDS MAY INHIBIT
MIXING TO SOME DEGREE...BUT GENERALLY THINK THAT THE CHANCE OF
REACHING ADVISORY LEVEL SPEEDS OR GUSTS FOR A TIME THIS AFTERNOON
ARE HIGH ENOUGH TO WARRANT THE ADVISORY.
MADE FEW CHANGES TO THE FORECAST BEYOND SUNDAY NIGHT...BUT A QUICK
GLANCE AT MONDAY INTO MONDAY NIGHT STILL SUPPORTS THE CURRENT POPS
AS H85 WARM AIR ADVECTION/THETA-E ADVECTION AGAIN INCREASE ACROSS
THE CWA.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
KSZ005>007-017>019.
&&
KINGHazardous weather outlook, Apr 21, 1:14 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 114 AM CDT SAT APR 21 2007 KSZ005>007-017>019-NEZ041-046>049-060>064-072>077-082>087-211200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- 114 AM CDT SAT APR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA. LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO OVERNIGHT HOURS SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-040-211200- VALLEY-GREELEY- 114 AM CDT SAT APR 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE LATE NIGHT HOURS. ALL THUNDERSTORMS CONTAIN DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT THREAT OF SEVERE THUNDERSTORMS WILL EXIST LATE SATURDAY AFTERNOON INTO EARLY SUNDAY. THE HIGHEST THREAT OF SEVERE WEATHER WILL EXIST AFTER 7 PM AS THUNDERSTORMS FORMING OVER THE HIGH PLAINS DURING THE AFTERNOON...SHIFT EAST INTO THE OUTLOOK AREA. LARGE HAIL UP TO THE SIZE OF A GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL BE POSSIBLE. HEAVY RAIN MAY ALSO PRODUCE SOME AREAS OF NUISANCE FLOODING DURING THE LATE EVENING TO OVERNIGHT HOURS SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) 19
In the hours before
Local storm report, Apr 20, 10:21 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1021 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM TORNADO GOTHENBURG 40.93N 100.16W
04/20/2007 DAWSON NE LAW ENFORCEMENT
POLICE REPORTED TORNADO 1/2 MILE SOUTH OF GOTHENBURG.
ELECTRICAL POWER IS OUT IN GOTHENBURG
&&
LEWLocal storm report, Apr 20, 10:27 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL 6 NW GOTHENBURG 40.99N 100.24W
04/20/2007 M2.00 INCH LINCOLN NE TRAINED SPOTTER
&&
LEWLocal storm report, Apr 20, 10:27 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1027 PM CDT FRI APR 20 2007
CORRECTED COUNTY LOCATION
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL 6 NW GOTHENBURG 40.99N 100.24W
04/20/2007 M2.00 INCH DAWSON NE TRAINED SPOTTER
&&
LEWLocal storm report, Apr 20, 11:07 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1107 PM CDT FRI APR 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TORNADO GOTHENBURG 40.93N 100.16W
04/20/2007 DAWSON NE EMERGENCY MNGR
DAWSON COUNTY EM REPORTED EXTENSIVE DAMAGE TO HOMES...AND
POWER POLES DOWN SOUTH OF GOTHENBURG ON BANNER CHURCH
ROAD...ROAD 409 AND ROAD 410 BETWEEN 1000 PM AND 1025 PM.
&&
LEWLocal storm report, Apr 21, 12:00 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1200 AM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TORNADO 3 SW GOTHENBURG 40.90N 100.20W
04/20/2007 DAWSON NE EMERGENCY MNGR
BETWEEN 1000 AND 1030 PM. EXTENSIVE TORNADO DAMAGE ALONG
ROAD 764 BETWEEN ROADS 408 AND 410. EXTENSIVE DAMAGE TO 5
TO 6 FARM RESIDENCES...OUTBUILDINGS MISSING...ROOF TORN
FROM HOME...SIDE OF ONE HOUSE MISSING AND NUMEROUS POWER
LINES DOWN. VEHICLES BLOWN OFF ROADS. NO REPORT OF
INJURIES AT TIME OF REPORT.
&&
LEWLocal storm report, Apr 21, 1:24 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
124 AM CDT SAT APR 21 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 6 S GOTHENBURG 40.84N 100.16W
04/20/2007 E1.25 INCH DAWSON NE TRAINED SPOTTER
1002 PM TORNADO 2 W WILLOW ISLAND 40.88N 100.11W
04/20/2007 DAWSON NE TRAINED SPOTTER
1003 PM TORNADO 11 W COZAD 40.86N 100.20W
04/20/2007 DAWSON NE LAW ENFORCEMENT
LARGE TORNADO ON THE GROUND.
1007 PM HAIL GOTHENBURG 40.93N 100.16W
04/20/2007 E1.25 INCH DAWSON NE LAW ENFORCEMENT
1011 PM TORNADO GOTHENBURG 40.93N 100.16W
04/20/2007 DAWSON NE LAW ENFORCEMENT
POLICE REPORTED TORNADO 1/2 MILE SOUTH OF GOTHENBURG.
ELECTRICAL POWER IS OUT IN GOTHENBURG
1027 PM HAIL 5 NNW GOTHENBURG 41.00N 100.20W
04/20/2007 M2.00 INCH DAWSON NE TRAINED SPOTTER
1030 PM TORNADO 3 SW GOTHENBURG 40.90N 100.20W
04/20/2007 DAWSON NE EMERGENCY MNGR
BETWEEN 1000 AND 1030 PM. EXTENSIVE TORNADO DAMAGE ALONG
ROAD 764 BETWEEN ROADS 408 AND 410. EXTENSIVE DAMAGE TO 5
TO 6 FARM RESIDENCES...OUTBUILDINGS MISSING...ROOF TORN
FROM HOME...SIDE OF ONE HOUSE MISSING AND NUMEROUS POWER
LINES DOWN. VEHICLES BLOWN OFF ROADS. NO REPORT OF
INJURIES AT TIME OF REPORT.
1030 PM TORNADO GOTHENBURG 40.93N 100.16W
04/20/2007 DAWSON NE EMERGENCY MNGR
DAWSON COUNTY EM REPORTED EXTENSIVE DAMAGE TO HOMES...AND
POWER POLES DOWN SOUTH OF GOTHENBURG ON BANNER CHURCH
ROAD...ROAD 409 AND ROAD 410 BETWEEN 1000 PM AND 1030 PM.
&&
LEWThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 9:45 PM CDT | Tornado Warning | GID | Dawson | 45 min |
| Apr 20, 10:28 PM CDT | Tornado Warning | GID | Dawson | 17 min |
Nearby
Wind Advisories in Nebraska, 2007Wind Advisories in Kansas, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.